# SDR AALA201905169001

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 15,024 hours, 5,654 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF, GEAR WOULD NOT RETRACT. RAN QRH, MANUAL EXTENSION DOOR VERIFIED CLOSED. RECYCLED GEAR RETRACTED. MAINTENANCE ACCOMPLISHED JACKING PROCEDURES IAW AMM 07-11-01, ACCOMPLISHED FIM 32-30-00 LANDING GEAR SYSTEM. OPS CHECKS NORMAL.
